Ask a doctor

Perlane Injections in Nasolabial Folds - Dimpling?

I just had perlane injections in my nasolabial folds yesterday. there was automatic bruising in my left side & this morning i woke up w 2 additional small bruises at different needle stick sites. i know they will subside but when looking in the mirror and smiling just now, i notice that i have a large dimple on my left side (exactly where the largest and first bruise is) and i did not have a dimple there before the injections. is this just swelling and will it go away?

Doctor Answers (5)

Perlane and swelling

+1

It is expected that you'd have potential bruising and certainly swelling post dermal filler injections of any kind. I would wait minimally a week and sometimes up to two, for follow up with your provider for further assessment.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 130 reviews

Dimples after Perlane

+1

Greetings~

Bruising and swelling are quite normal after Perlane injections. My very best advise to you is to pay as little attention as possible to your face, dimples, swelling, bruising, etc., for the next week.  If after a week, you still notice dimples or other asymmetry then follow up with the office that injected you so it can be addressed. What you notice in one moment you may not notice a short while later. Swelling can make you look like you have dimpling, crooked, stiff or firm feeling. Be patient. Hang in there.

Good luck~


Dr. Grant Stevens   

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 65 reviews

Perlane in folds

+1

Perlane is a very popular facial filler that is quite commonly placed in the nasolabial folds.  Bruising can happen and should subside over the next few days. As for dimpling, I would have to evaluate it to give  reasonable answer.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

You might also like...

You can have a little bit of bruising or swelling after Perlane

+1

I would wait a month because you can have a little bit of bruising or swelling after Perlane injections that can cause this kind of thing. So, let it really settle before you try to do any kind of correction for it.

Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
5.0 out of 5 stars 17 reviews

Perlane and dimple

+1
You need to see your doctor to evaluate your condition. As dimples are depressions, it doesn't make sense that a filler would cause a depression. If there's too much Perlane or too superficial in one are creating a bump then the area next to it could look like a depression but it doesn't sound like your condition.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.